MathSciNet Relay Station
MathSciNet bibliographic data
MR664036 (84b:55015) 55P45 (55P62 57T25)
Aguadé, J.; Zabrodsky, A. Algebraic and geometric models for $H\sb{0}$-spaces. Trans. Amer. Math. Soc. 273 (1982), no. 1, 181–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement